# SDR USAASA04087

- Difficulty date: September 16, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 66642870
- Condition: Malfunctioned
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 167 - EN ROUTE PHL-PHX - AFTER TAKEOFF, RECEIVED 'R WSHLD HEAT, R WNDW HEAT' ECAM WARNINGS.  CREW ALSO NOTICED AN ELECTRICAL ODOR THROUGHOUT THE AIRCRAFT.  FLT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 WINDSHIELD HEAT COMPUTER.  OPERATIONALLY CHECKED OK.  (M)
